Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What are the Effexor withdrawl symptoms? Need help hockeygirlcanada

Posted by KimberlyDi on October 29, 2003, at 11:12:35

In reply to Re: What are the Effexor withdrawl symptoms? Need help, posted by hockeygirlcanada on October 28, 2003, at 20:03:12

My lowered dosage is during the afternoon so I'm really crawling the walls by evening. Unfortunately, I'm self-medicating by drinking some in the evenings again. Started because I was frantic from upset tummy & brain zaps, realized that it seemed to help with the withdrawal. I have no clue if it's because of the Serotonin/Dopamine see-saw effect. Lowered serotonin is raised dopamine or vice/versa. And alcohol affects dopamine. I obviously need to find a way to raise my dopamine another way besides drinking. <sigh>

Brain fog, any ideas?

KDi
>
> > I envy you for your success at withdrawaling w/o problems. I'm at the beginning of my second attempt. I'm gone down from 300mg to 225mg a day. This *feeling* is becoming familiar. Nauseas pops up without warning and fades just as quickly. Everyone seems to believe that I'm going through early menopause because I'm hot hot hot and require a fan blowing always. Dizzyness and a feeling of general unhappiness (wanting to hide in my cave) are my constant companions. I'm going to take it slower than I did last time. Please Lord give me the strength.
> > KDi in Texas
> >
>
> I was on efexor for over two years on 300 mg, and withdrew over a five week period. Going down 75mg a week. Effexor never worked for me, I have GAD, I was physically ill about 4-5 times a day, always dizzy, very depressed, but it does go away, and it does get better. It has been compared to withdrawing from Heroin, and the withdrawal effects can last for up to 3 months to a year, but I think that is more of the exception than the rule. I am also an avid exerciser, and this helped immensely, to deal with the side effects, as well as clonazepam, (which I take daily for anxiety anyway). So try to stay strong, and tell yourself that it is TEMPORARY. And it does get better.
> Good luck!
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:1016
URL: http://www.dr-bob.org/babble/20031025/msgs/274622.html